# SDR 2007UALA03401

- Difficulty date: August 26, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 58,870 hours, 17,222 cycles
- Engine: Pwa PW2037
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Faulted
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU GENERATOR FAULTY & RT BUSS DROPPING OFF.
